MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP Medline; STRIP,CLOSURE,WOUND,MEDI-STRIP,1/2X4

MEDLINE INDUSTRIES, LP Medline; STRIP,CLOSURE,WOUND,MEDI-STRIP,1/2X4
Model Number NON250412
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 04/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Skin trauma requiring antibiotics.
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2023 "steri strips applied to breast incision following delayed diep flap reconstruction" on the right breast.It was reported the device was in place for one week and "skin trauma" occurred which was described as "blistered, epidermolysis".Due to the reported incident, the patient required antibiotic ointment and frequent outpatient follow up.A sample was requested to be returned for evaluation.It has been determined that the reported event caused or contributed to serious injury, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
STRIP,CLOSURE,WOUND,MEDI-STRIP,1/2X4
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key16997551
Report Number1417592-2023-00233
Device Sequence Number17888572
Product Code KGX
UDI-Device Identifier20080196691927
UDI-Public20080196691927
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberNON250412
Device Catalogue NumberNON250412
Device Lot Number47129
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Initial Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown